PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Discrete Dynamics in Nature and Society
Volume
2014
Article Title
Local Fractional Laplace Variational Iteration Method for Solving Linear Partial Differential Equations with Local Fractional Derivative
List of Authors
  • Ai-Min Yang(ORCID ID: http://orcid.org/0000-0002-6218-826X)
  • Jie Li
  • H. M. Srivastava
  • Gong-Nan Xie
Article ID
365981
Article Type
Research Article
No. of Pages
8 Pages
Corresponding Author
Xiao-Jun Yang
Additional Authors

Invoice Details

Invoice Issue Date
4 March 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$